# SDR 97ZZZX2977

- Difficulty date: May 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831CA
- Make and model: Beech 1900D
- Aircraft serial: UE20
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap Motor
- Part number: 1005240731
- Condition: Failed
- Location: Te Flaps
- Component: Electromech
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAPS STUCK IN 17 DEGREE POSITION.  REPLACED FLAP MOTOR.
